Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 142, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 29, 2023, 5:29 AM CDT for 4 counties in Illinois. It was in force for 50 min. 24 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2023, 5:29 AM CDT (10:29 UTC)
- Expired
- Jun 29, 2023, 6:19 AM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Champaign County, IL, DeWitt County, IL, McLean County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:31 AM CDT | HAIL 1.25 | 5 E Heyworth, IL | |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
| Jun 29, 5:52 AM CDT | HAIL 1 | 1 Ene Farmer City, IL | I-74 and IL 54 in Farmer City, IL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 3:08 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -721 J/kg
- Mixed-layer LCL
- 1754 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
260
WUUS53 KILX 291029
SVRILX
ILC019-039-113-147-291130-
/O.NEW.KILX.SV.W.0142.230629T1029Z-230629T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
529 AM CDT Thu Jun 29 2023
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northern Piatt County in central Illinois...
Northeastern De Witt County in central Illinois...
Southeastern McLean County in central Illinois...
Western Champaign County in east central Illinois...
* Until 630 AM CDT.
* At 527 AM CDT, a severe thunderstorm was located over Le Roy, or 14
miles southeast of Bloomington, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Broadcast media. At 525 AM CDT, quarter size hail was
reported at Downs Rd and State Route 136 east of Heyworth.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Farmer City around 545 AM CDT.
Other locations in the path of this severe thunderstorm include
Mansfield.
This includes Interstate 74 between mile markers 143 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4030 8894 4043 8885 4032 8839 4009 8861
TIME...MOT...LOC 1027Z 281DEG 27KT 4033 8878
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Bumgardner3 follow-up statements
415
WWUS53 KILX 291034
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
534 AM CDT Thu Jun 29 2023
ILC019-039-113-147-291130-
/O.CON.KILX.SV.W.0142.000000T0000Z-230629T1130Z/
Piatt-De Witt-McLean-Champaign-
534 AM CDT Thu Jun 29 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHERN PIATT...NORTHEASTERN DE WITT...SOUTHEASTERN MCLEAN AND
WESTERN CHAMPAIGN COUNTIES...
At 534 AM CDT, a severe thunderstorm was located near Le Roy, or 17
miles southeast of Bloomington, moving east at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Broadcast media reported half dollar size hail east of
Heyworth.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Farmer City around 545 AM CDT.
Other locations in the path of this severe thunderstorm include
Mansfield.
This includes Interstate 74 between mile markers 145 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4029 8892 4042 8881 4032 8839 4009 8861
TIME...MOT...LOC 1034Z 281DEG 27KT 4032 8871
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Bumgardner829 WWUS53 KILX 291101 SVSILX Severe Weather Statement National Weather Service Lincoln IL 601 AM CDT Thu Jun 29 2023 ILC019-039-113-147-291130- /O.CON.KILX.SV.W.0142.000000T0000Z-230629T1130Z/ Piatt-De Witt-McLean-Champaign- 601 AM CDT Thu Jun 29 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR NORTHERN PIATT...NORTHEASTERN DE WITT...SOUTHEASTERN MCLEAN AND WESTERN CHAMPAIGN COUNTIES... At 600 AM CDT, a severe thunderstorm was located near Mansfield, or 13 miles south of Gibson City, moving east at 30 mph. HAZARD...Quarter size hail. SOURCE...Broadcast media reported quarter size hail in Farmer City. IMPACT...Damage to vehicles is expected. This severe thunderstorm will remain over mainly rural areas of northern Piatt, northeastern De Witt, southeastern McLean and western Champaign Counties, including the following locations... Galesville and Bellflower. This includes Interstate 74 between mile markers 145 and 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4029 8892 4042 8881 4032 8839 4009 8861 TIME...MOT...LOC 1100Z 281DEG 27KT 4028 8845 HAIL THREAT...OBSERVED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Bumgardner
054
WWUS53 KILX 291119
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
619 AM CDT Thu Jun 29 2023
ILC019-039-113-147-291129-
/O.CAN.KILX.SV.W.0142.000000T0000Z-230629T1130Z/
Piatt-De Witt-McLean-Champaign-
619 AM CDT Thu Jun 29 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PIATT...NORTHEASTERN
DE WITT...SOUTHEASTERN MCLEAN AND WESTERN CHAMPAIGN COUNTIES IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central and east central Illinois.
LAT...LON 4029 8892 4042 8881 4032 8839 4009 8861
TIME...MOT...LOC 1115Z 281DEG 27KT 4025 8827
$$
BumgardnerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:49 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 29, 2:49 AM CDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 249 AM CDT Thu Jun 29 2023 .SYNOPSIS... Issued at 249 AM CDT Thu Jun 29 2023 Multiple rounds of severe weather are expected today with all hazards possible. SPC has central Illinois in a level 3 out of 5 risk for severe weather. Highs today likely to be lower than originally expected being only in the mid-to-upper 80s. More severe weather is possible tomorrow as well. SMokey conditions should improve through the day. && .DISCUSSION... Issued at 249 AM CDT Thu Jun 29 2023 -----------------------[KEY MESSAGES]----------------------- 1. Severe weather is on deck for today, with the potential of multiple rounds throughout the day. All hazards are possible. 2. Smoke lingers over central Illinois with hopes that it will move out by this morning into the afternoon. ------------------------[DISCUSSION]------------------------ Looking at the set up today synoptically, we can see a prominent 500 mb ridge in place over much of the central United States. Many of the convective complexes look as if they are "riding the ridge", moving over the top of the ridging feature. This ridge is likely a big player in the extreme temperatures much of the United States will be dealing with for the next day or so, essentially acting as a heat dome. However, the convection expected today will limit temperatures. An upper level trough is pushing onto the west coast. This will force the ridging pattern to weaken and move off to the east and bring additional chances for rain and thunderstorms to our CWA. A surface low pressure system is moving across the Plains eastward towards the Middle Mississippi and Ohio Valleys. The warm front associated with this low will bring dewpoints of 70+ degrees to central and southeastern Illinois. These dewpoints indicate the abundance of moisture in the air, which will help aid in the convective initiation in the early morning hours today. After the warm front and surface low move away from central Illinois, multiple surface boundaries are forecast to pass through over the next several days. Dropping down to the mesoscale details, we shall focus on the near term (Thursday into Friday). As the storms begin to fire up this morning, they are expected to be primarily elevated to start as they are ahead of the warm front. These early storms' risks look to mainly be hail, as there is quite a bit of capping that the winds will have to break through to reach the surface. Depending on location of the convective complex passage and its associated cold pool, storms may be able to become surface based, which will greatly increase the risk of strong, damaging winds. The storms that are along or near the warm front have a chance for some tornadoes. SPC has all of central Illinois in an enhanced risk for severe weather [5% tor, 30% wind, and 15% hatched hail]. Based on the 00z/29 run of the NAM, MUCAPE values are widely 2500- 5000 J/kg for most of the night into Thursday afternoon/evening. The capping over the region is keeping SBCAPE pretty low over eastern Illinois but nearing 4000 J/kg over western Illinois. The surface to 500mb bulk shear shows a max of 50 kts over central Illinois this morning (agreeing with the Euro/GFS/HRRR). The 00z/29 run of the HREF ensemble show large swaths of areas with updraft speeds greater than 20 m/s (sufficient for hail development). The first round of convection is expect to start making its way across the CWA just before sunrise. The second round closely follows and potentially will move through by late morning or early afternoon. Then a third round could move through by late tonight or early Friday morning. Despite it being the extreme short term now, there is still the uncertainty of where these complexes may move through and how they will affect each other and the highs over the next day or so. In terms of the smoke and hazy conditions, the HRRR 00z run is indicating that the smoke should start clearing out of the area just after sunrise. Visibilities and air quality should begin to improve shortly after. Basically, today is going to be much less smokey and hazy than the previous 2 days. If the convection plays out as expected, temperatures will be greatly limited today and Friday - essentially depleting the heat indices. The heat advisory for Lawrence/Richland/Clay counties has been cancelled early. Saturday - Monday will see highs primarily in the upper 80s but then by mid week highs in the 90s will return. Currently, there is no heat indices in the forecast. There is a chance for showers and thunderstorms throughout the extended period. Delaney && .AVIATION... (For the 06z TAFs through 06z Thursday Night) Issued at 1135 PM CDT Wed Jun 28 2023 IFR conditions will continue for a few more hours with lower visibilities due to smoke and haze, with a substantial improvement expected between 09-12Z at all TAF sites. By 12Z, VFR conditions should prevail. Other concern for this TAF set is with thunder trends. Latest guidance is suggesting a couple periods of focus, one about 09-12Z from KPIA-KDEC east, and the thunder would be more scattered. A secondary period is expected late morning into midday and is more likely to be on the stronger side, with wind gusts above 30 knots and brief MVFR/IFR conditions due to heavy rain and ceilings. For the most part, storms should be past the TAF sites by 19-20Z. Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 28, 3:37 PM CDT, 13 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 337 PM CDT Wed Jun 28 2023 ILZ027>031-036>038-040>057-061>063-066>068-071>073-292045- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 337 PM CDT Wed Jun 28 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. Unhealthy air quality remains a concern overnight. An Air Quality Alert is in effect. Scattered thunderstorms will develop late tonight across western Illinois, gradually moving eastward. A few storms may be strong to severe, with large hail and gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is 30-50% chance for thunderstorms Thursday through Sunday. Severe storms are possible Thursday afternoon and evening, with damaging wind and hail, and a low tornado risk. Additional strong to severe storms are possible Friday. Air quality is expected to be unhealthy for sensitive groups on Thursday. An Air Quality Alert is in effect through 7 pm Thursday evening. High heat and humidity will overspread the area Thursday and Friday. Heat indices are forecast to peak between 95 to 105 degrees each afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. MJA
In the hours before
Special weather statement, Jun 29, 2:48 AM CDT, 2 hours 41 minutes before
Special Weather Statement National Weather Service Lincoln IL 248 AM CDT Thu Jun 29 2023 ILZ054-061-290830- Moultrie-Shelby- 248 AM CDT Thu Jun 29 2023 ...A strong thunderstorm will impact portions of southeastern Moultrie and southeastern Shelby Counties through 330 AM CDT... At 248 AM CDT, Doppler radar was tracking a strong thunderstorm near Shelbyville, moving northeast at 25 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This strong thunderstorm will be near... Windsor around 305 AM CDT. Other locations in the path of this storm include Allenville. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3927 8875 3945 8887 3968 8848 3932 8848 TIME...MOT...LOC 0748Z 245DEG 21KT 3940 8871 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH 25
Special weather statement, Jun 29, 3:28 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Lincoln IL
328 AM CDT Thu Jun 29 2023
ILZ056-062-290900-
Coles-Cumberland-
328 AM CDT Thu Jun 29 2023
...A strong thunderstorm will impact portions of Coles and northern
Cumberland Counties through 400 AM CDT...
At 328 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mattoon, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Charleston around 340 AM CDT.
Other locations in the path of this storm include Rardin, Ashmore and
Oakland.
This includes the following highways...
Interstate 57 between mile markers 175 and 195.
Interstate 70 between mile markers 125 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
east central Illinois.
&&
LAT...LON 3928 8845 3953 8846 3966 8802 3929 8802
TIME...MOT...LOC 0828Z 237DEG 35KT 3946 8834
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
25Special weather statement, Jun 29, 3:32 AM CDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Lincoln IL 332 AM CDT Thu Jun 29 2023 ILZ029-037-290900- Tazewell-Peoria- 332 AM CDT Thu Jun 29 2023 ...A strong thunderstorm will impact portions of central Tazewell and south central Peoria Counties through 400 AM CDT... At 332 AM CDT, Doppler radar was tracking a strong thunderstorm over Marquette Heights, or over Pekin, moving east at 35 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This strong thunderstorm will be near... East Peoria and Morton around 345 AM CDT. This includes the following highways... Interstate 155 between mile markers 26 and 31. Interstate 474 between mile markers 8 and 14. Interstate 74 between mile markers 96 and 108. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4051 8975 4065 8974 4067 8936 4055 8931 TIME...MOT...LOC 0832Z 260DEG 28KT 4060 8959 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH 25
Local storm report, Jun 29, 4:48 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
448 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM Hail Congerville 40.62N 89.21W
06/29/2023 M1.50 inch Woodford IL Trained Spotter
Emergency Manager relayed report from
spotter in Congerville, IL (Woodford Co.).
0426 AM Hail Stanford 40.44N 89.22W
06/29/2023 E1.25 inch McLean IL Public
Report from mPING: Half Dollar (1.25 in.).
0430 AM Hail Stanford 40.44N 89.22W
06/29/2023 M1.75 inch McLean IL Trained Spotter
Emergency manager relayed report from
spotter in Stanford, IL.
0430 AM Hail Stanford 40.44N 89.22W
06/29/2023 E1.50 inch McLean IL Public
Report from mPING: Ping Pong Ball (1.50
in.).
0409 AM Hail Toledo 39.27N 88.24W
06/29/2023 M1.00 inch Cumberland IL Public
&&Local storm report, Jun 29, 5:20 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
520 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM Hail Marquette Heights 40.62N 89.60W
06/29/2023 E1.00 inch Tazewell IL Public
Viewer photo report from WEEK news.
&&
RDThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:48 AM CDT | Special Weather Statement | ILX | Shelby | 42 min |
| Jun 29, 3:28 AM CDT | Special Weather Statement | ILX | Coles | 32 min |
| Jun 29, 3:32 AM CDT | Special Weather Statement | ILX | Tazewell | 28 min |
| Jun 29, 3:44 AM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 46 min |
| Jun 29, 4:06 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 39 min |
| Jun 29, 4:14 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell | 46 min |
| Jun 29, 4:26 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 64 min |
| Jun 29, 4:45 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 30 min |
| Jun 29, 5:23 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence | 67 min |
| Jun 29, 5:59 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 31 min |
| Jun 29, 6:11 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 37 min |
| Jun 29, 6:13 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 33 min |
| Jun 29, 6:14 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 29 min |
| Jun 29, 6:28 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Piatt | 32 min |
| Jun 29, 6:47 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 28 min |
| Jun 29, 6:55 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Douglas, Edgar, Vermilion | 37 min |
| Jun 29, 7:40 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 35 min |
| Jun 29, 7:56 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 27 min |
| Jun 29, 8:15 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 14 min |
| Jun 29, 8:19 AM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 15 min |
| Jun 29, 8:43 AM CDT | Severe Thunderstorm Warning | ILX | Douglas | 21 min |
| Jun 29, 8:55 AM CDT | Special Weather Statement | ILX | Macon | 35 min |
| Jun 29, 9:14 AM CDT | Special Weather Statement | ILX | Cumberland | 31 min |
| Jun 29, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 27 min |
| Jun 29, 9:36 AM CDT | Special Weather Statement | ILX | Clark | 24 min |
| Jun 29, 9:52 AM CDT | Special Weather Statement | ILX | Coles | 23 min |
| Jun 29, 10:04 AM CDT | Severe Thunderstorm Warning | ILX | Crawford | 26 min |
| Jun 29, 10:15 AM CDT | Special Weather Statement | ILX | Clark | 15 min |
| Jun 29, 10:29 AM CDT | Special Weather Statement | ILX | Clark | 16 min |
| Jun 29, 10:58 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 32 min |
| Jun 29, 11:10 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 50 min |
| Jun 29, 11:29 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Sangamon and 2 more | 46 min |
| Jun 29, 11:46 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria, Tazewell, Woodford | 44 min |
| Jun 29, 12:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Mason, Menard and 3 more | 50 min |
| Jun 29, 12:12 PM CDT | Tornado Warning | ILX | Sangamon | 18 min |
| Jun 29, 12:17 PM CDT | Tornado Warning | ILX | Logan, Sangamon | 13 min |
| Jun 29, 12:19 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 26 min |
| Jun 29, 12:24 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Marshall, Peoria, Tazewell and 1 more | 51 min |
| Jun 29, 12:32 PM CDT | Tornado Warning | ILX | Christian | 16 min |
| Jun 29, 12:34 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean | 26 min |
| Jun 29, 12:36 PM CDT | Tornado Warning | ILX | McLean | 24 min |
| Jun 29, 12:45 PM CDT | Tornado Warning | ILX | Christian, Shelby | 30 min |
| Jun 29, 12:51 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Clark, Coles, Cumberland, DeWitt and 10 more | 39 min |
| Jun 29, 1:03 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland, Shelby | 42 min |
| Jun 29, 1:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 39 min |
| Jun 29, 1:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 48 min |
| Jun 29, 1:29 PM CDT | Areal Flood Advisory | ILX | McLean | 93 min |
| Jun 29, 1:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 45 min |
| Jun 29, 2:12 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 37 min |
| Jun 29, 5:35 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Lawrence, Richland | 40 min |
| Jun 29, 6:24 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 36 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.